# SDR 00FDEA00074

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 806125
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

00-41 - IMMEDIATELY AFTER T/O, LG HORN SOUNDED WITH GEAR HANDLE RAISED.  REMOVED AND REPLACED PROX ELECTRONIC UNIT PER MM 32-61-01-2 BOX CK GOOD.
